# SDR ASAA2023092745341

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 923 hours, 273 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED DFCS SPEED TRIM/STAB TRIM DISCRETE BITE TEST IAW AMM 22-11-00-740-815. ALL TESTS PASS NORMAL. NO 30 DAY HSTORY. A/C OK FOR SERVICE.
